Medicines effect different people in different ways. I have seen people respond markedly to very low doses of beta blockers and respond very little even to very high doses. You'll have to see what happens when you stop it.
Amiodarone is a maintance drug with a long half life, once you have levels in your system it will take awhile to drift out. That said, amiodarone also has some beta blocking activity that you might get a little bang with after you take the dose. The slowing of your heart rate is not that suprising.
Two weeks ago I entered the hospital with Atrial fiberation. I was put on 200 mg of Amiodarone but because I have a low heart rate (it can drop into low to mid forties.) my doctor is recommending a Pacemaker. As I am only 57 I am having a hard time adjusting to that idea. As I investigate the pacemaker option he has lower the Amio to 100 mg.
What other natural(exercise/ diet / vitamins) or medical (drugs or pacemaker type devices) options can I consider.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.